# SDR TWAA0011301

- Difficulty date: July 19, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- Aircraft time: 75,854 hours, 87,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS AT THE MOST FORWARD LT SIDE AND RT SIDE CABIN DOORS ILLUMINATED INTERMITTENTLY WITH THE SWITCH IN THE ARMED POSITION.  REPLACED THE FWD EMERGENCY LIGHT BATTERY PACK.  CHECK-C 5-31-00 STL.
